# SDR AWXA200300297

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 43,318 hours, 19,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY FLASHLIGHT AT R-1 DOOR WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY AT THE R-1 DOOR, OPERATIONAL CHECK WAS GOOD.
